Alert archive / Illinois / Wind Chill Advisories in 2007
Wind Chill Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 3, 2007, 3:36 AM CST for 19 counties in Illinois. It took effect at Feb 3, 2007, 6:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2007, 3:36 AM CST (09:36 UTC)
- In effect from
- Feb 3, 2007, 6:00 PM CST
- Expired
- Feb 4, 2007, 10:53 AM CST
- In force
- 17 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Peoria County, IL, Piatt County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 030936 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 336 AM CST SAT FEB 3 2007 ...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING... .BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND ON BRISK NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE TO LINCOLN TO PARIS LINE. ILZ027>031-036>038-040>048-055-057-032200- /O.NEW.KILX.WC.Y.0001.070204T0000Z-070204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 336 AM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY MORNING. THE COLDEST READINGS WILL BE AROUND GALESBURG...AND THIS AREA WILL GET CLOSE TO 15 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...GLOVES AND DRESS IN SEVERAL LAYERS. $$ HUETTL
4 follow-up statements
000 WWUS43 KILX 032128 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CST SAT FEB 3 2007 ...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING... .BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND ON BRISK NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE TO LINCOLN TO PARIS LINE. ILZ027>031-036>038-040>048-055-057-041000- /O.CON.KILX.WC.Y.0001.070204T0000Z-070204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 328 PM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY MORNING. THE COLDEST READINGS WILL BE FELT IN AREAS NORTH AND WEST OF THE ILLINOIS RIVER... INCLUDING GALESBURG AND PEORIA. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...GLOVES AND DRESS IN SEVERAL LAYERS. $$ HARDIMAN/SMITH
000 WWUS43 KILX 040325 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 925 PM CST SAT FEB 3 2007 ...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING... .BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE TO LINCOLN TO PARIS LINE. ILZ027>031-036>038-040>048-055-057-041000- /O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 925 PM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY MORNING. THE COLDEST READINGS WILL BE FELT IN AREAS NORTH AND WEST OF THE ILLINOIS RIVER... INCLUDING GALESBURG AND PEORIA. A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ BAK
000 WWUS43 KILX 040937 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 AM CST SUN FEB 4 2007 ...WIND CHILLS OF 15 TO 25 BELOW THIS MORNING ALONG AND NORTH OF I-74 AND NORTH OF I-70 TONIGHT AND MONDAY MORNING... .BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY ALONG AND NORTH OF I-74 THIS MORNING. WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY NORTH OF I-70 TONIGHT AND MONDAY MORNING. ILZ040-047-048-041800- /O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCHUYLER-CASS-MENARD- 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELED FOR THIS MORNING. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND MONDAY MORNING WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ027>031-036>038-041>046-055-057-041800- /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ /O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WIND CHILLS OF 15 TO 20 BELOW ZERO WILL OCCUR THIS MORNING ESPECIALLY ALONG AND NORTH OF I-74. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT AND CONTINUE MONDAY MORNING...WITH THE COLDEST READINGS FROM MIDNIGHT TO 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ049>054-056-061>063-041800- /O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY- CUMBERLAND-CLARK- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 337 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO DURING TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HUETTL
000 WWUS43 KILX 041653 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1053 AM CST SUN FEB 4 2007 ...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT... .BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY TONIGHT AND MONDAY MORNING. ILZ027>031-036>038-041>046-055-057-042200- /O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/ /O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 1053 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. THE WIND CHILL ADVISORY THAT WAS IN EFFECT THROUGH NOON HAS BEEN CANCELLED. TEMPERATURES HAVE WARMED ENOUGH TO RAISE WIND CHILLS ABOVE ADVISORY CRITERIA. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ ILZ040-047>054-056-061>063-042200- /O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/ SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 1053 AM CST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST MONDAY. WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT INTO MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY. WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND DRESS IN SEVERAL LAYERS. $$ BAK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:15 AM CST, 21 minutes earlier.
Area forecast discussion, Feb 3, 3:15 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CST SAT FEB 3 2007 .DISCUSSION... GFS WAS MODEL OF CHOICE PER NCEP AND FOLLOWED COLDER MAV GUIDANCE OR EVEN COLDER THROUGH EARLY NEXT WEEK. VERY STRONG POLAR VORTEX...A 483 DM 500 MB CUTOFF LOW OVER WESTERN ONTARIO...PASSING NE OF THE GREAT LAKES TO BRING EXTENDED PERIOD OF BITTER COLD TO CENTRAL IL THROUGH EARLY NEXT WEEK. SOME OF THE COLDEST AIR OF THE SEASON ARRIVING SUN/MON AND FORECAST CONCERN IS IF A WIND CHILL ADVISORY IS NEEDED THIS WEEKEND. SHORT TERM...TODAY THROUGH MONDAY NIGHT... 09Z/3 AM SURFACE MAP SHOWS 1027 MB HIGH PRESSURE OVER EAST TX AND RIDGING NE INTO THE OHIO VALLEY AND NORTH ACROSS THE GREAT PLAINS. 1002 MB LOW PRESSURE OVER EASTERN LAKE SUPERIOR HAD AN ARCTIC FRONT OVER CENTRAL WI INTO FAR EASTERN IOWA INTO NW MO. SSW FLOW AHEAD OF THIS FRONT HAS KEPT NEARLY STEADY OR SLOWLY RISING TEMPS OVER CENTRAL IL EARLY THIS MORNING. TEMPS WERE NEAR 10F FROM I-74 NE AND 10 TO 16F SW OF I-74. CLEAR TO MOSTLY CLEAR SKIES OVER CENTRAL IL WITH PATCHES OF BROKEN CLOUDS OVER NORTHERN IL NORTH OF I-80...NE IA AND INTO WI. MODELS CONSISTENT IN SWEEPING ARCTIC FRONT SE ACROSS IL THIS MORNING BETWEEN 12-18Z. JUST A CHANCE OF A FEW FLURRIES THIS MORNING WITH FRONTAL PASSAGE AND SCATTERED TO BROKEN CLOUDS DEVELOP LATER THIS MORNING INTO AFTERNOON ESPECIALLY FROM I-74 NORTH. OVERALL A PARTLY SUNNY DAY. BIG STORY WILL BE INCREASING NW WINDS WITH LOWERING WIND CHILLS BEHIND ARCTIC FRONT. TEMPS STEADY OR SLOWLY FALLING AFTER FRONT PASSES. MORNING HIGHS TO RANGE FROM NEAR 10F FROM IL RIVER NW TO LOWER 20S SE OF I-70 WHERE COLD FRONT PASSES THROUGH LATER AND MORE SUNSHINE TODAY. WIND CHILLS TO BE AROUND 15F BELOW ZERO AROUND GALESBURG THIS MORNING. ARCTIC HIGH PRESSURE NOSES INTO THE MID MS VALLEY FROM THE GREAT PLAINS SUNDAY MORNING AND NW WINDS 10 TO 15 KNOTS TONIGHT LOWERS WIND CHILLS TO 15 TO 20F BELOW ZERO FROM RUSHVILLE TO LINCOLN TO PARIS NORTH TONIGHT AND SUNDAY MORNING WHERE WIND CHILL ADVISORY WILL BE POSTED. LOWS TONIGHT TO RANGE FROM 5F BELOW ZERO AT GALESBURG TO AROUND 5F OVER SE IL. HIGHS SUNDAY ONLY IN THE TEENS. ANOTHER ARCTIC FRONT SLIDES SE THROUGH IL SUNDAY AFTERNOON WITH CHANCE OF FLURRIES AND BRINGING EVEN COLDER AIR SUNDAY NIGHT/MON. LOWS SUNDAY NIGHT 4 TO 8F BELOW ZERO NORTH OF LINCOLN AND ZERO TO 5F IN SE IL. WIND CHILLS GET TO 15 TO 25F BELOW ZERO NORTH OF I-70 SUNDAY NIGHT AND MON MORNING WITH COLDEST WIND CHILLS NEAR 25F BELOW NORTH OF PEORIA. WILL LIKELY NEED A WIND CHILL ADVISORY FOR CENTRAL IL THEN. HIGHS MON 5 TO 10F NORTH AND AROUND 15F IN SE IL. LOWS MON NIGHT ZERO TO 5F BELOW WITH WIND CHILLS AROUND 15F BELOW FROM I-74 NORTH MON NIGHT INTO TUE MORNING. LONG TERM...TUESDAY THROUGH FRIDAY... VERY STRONG POLAR VORTEX MOVING EAST ACROSS SE CANADA EARLY NEXT WEEK BUT ANOTHER ARCTIC HIGH BUILD SOUTH INTO THE MIDWEST FROM THE CANADIAN PRAIRIES DURING THE MIDDLE OF NEXT WEEK. THIS TO KEEP BELOW NORMAL TEMPS THROUGH NEXT WORK WEEK WITH HIGHS IN THE 20S THU/FRI. MODELS SHOWING LIGHT QPF TUE/WED BUT KEPT DRY FORECAST WITH AIR MASS VERY DRY OVER IL AND UPPER LEVEL SHORT WAVES STAYING UP IN THE GREAT LAKES. ENSEMBLES SHOWING LOW PRESSURE MOVING ACROSS THE GULF COAST STATES FRI/SAT WITH MOST OF ITS QPF SE OF IL WITH CENTRAL IL HAVING SMALL CHANCE OF LIGHT SNOW BY FRI. && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY TONIGHT AND SUNDAY MORNING FROM SCHUYLER...CASS...MENARD...LOGAN...DEWITT...PIATT... DOUGLAS AND EDGAR COUNTIES NORTH. ZONES 27>31..36>38..40>48..55..57. && HUETTL
Hazardous weather outlook, Feb 2, 3:03 PM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CST FRI FEB 2 2007 ILZ027>031-036-037-040-041-031200- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 303 PM CST FRI FEB 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS TONIGHT. WEST TO SOUTHWEST WINDS OF UP TO 15 MPH WILL RESULT IN WIND CHILL VALUES OF AROUND 10 DEGREES BELOW ZERO. HOWEVER... INCREASING CLOUD COVER LATE TONIGHT... AND THE PROBABILITY OF DIMINISHING WINDS AFTER DARK SHOULD KEEP WIND CHILLS JUST BELOW THE ADVISORY CRITERIA OF MINUS 15 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE BELOW ZERO FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT... AND HIGH TEMPERATURES MAY STRUGGLE TO GET ABOVE THE SINGLE DIGITS DURING THIS PERIOD. WIND CHILL READINGS FROM 10 TO 20 DEGREES BELOW ZERO WILL BE COMMON. THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS MAY BE EXPERIENCED MONDAY AND TUESDAY MORNING... RESULTING IN DANGEROUS WIND CHILLS FOR THE MORNING COMMUTE OR WAIT AT THE BUS STOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>057-061>063-031200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON- SCOTT-SHELBY-VERMILION- 303 PM CST FRI FEB 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT OVERNIGHT LOW TEMPERATURES WILL DROP INTO THE SINGLE DIGITS TONIGHT... WITH WIND CHILL VALUES RANGING BETWEEN ZERO AND 5 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE BELOW ZERO FROM SATURDAY THROUGH TUESDAY... AND HIGH TEMPERATURES WILL BE STUCK IN THE UPPER SINGLE DIGITS TO LOWER TEENS. WIND CHILL READINGS FROM 10 TO 20 DEGREES BELOW ZERO WILL BE COMMON. THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS MAY BE EXPERIENCED MONDAY AND TUESDAY MORNING... RESULTING IN DANGEROUS WIND CHILLS FOR THE MORNING COMMUTE OR WAIT AT THE BUS STOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-031200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CST FRI FEB 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE IN THE SINGLE DIGITS TO AROUND ZERO FROM SUNDAY THROUGH TUESDAY. WIND CHILL READINGS FROM ZERO TO 10 DEGREES BELOW ZERO WILL BE COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN
Nearby
Wind Chill Advisories in Illinois, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.